# SDR FDEA201705101381

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 89,270 hours, 36,509 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTICED THREE RED GEAR LIGHTS.  LEVELED AT 5000 FT,  SLOWED TO 200KTS, COMPLIED WITH QRH,  CYCLED GEAR. LIGHTS WENT OUT WITH NO FURTHER PROBLEMS.  TROUBLESHOT FAULT IAW FIM 32-30-00-2-0, TASK 32-30-00-810-801, NO CURENT PSEU FAULTS OR FAULT HISTORY.  ALL VOLTAGES AND DISCRETES CHECKED GOOD.  PSEU RETURNED TO SERVICE PASSED, NO FAULTS. NO 90 DAY HISTORY.  COULD NOT VERIFY DISCREPANCY. ACFT OK FOR SERVICE.
